Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Existence of Periodic Solution for a Kind of (m, n)-Order Generalized Neutral Differential Equation

Existence of Periodic Solution for a Kind of ($m$, $n$)-Order Generalized Neutral Differential Equation

Year:    2019

Author:    Shaowen Yao

Annals of Applied Mathematics, Vol. 35 (2019), Iss. 2 : pp. 197–211

Abstract

In this paper, we consider the following high-order p-Laplacian generalized neutral differential equation with variable parameter
(φp(x(t)c(t)x(tσ))(n))(m)+g(t,x(t),x(tτ(t)),x(t),···,x(m)(t))=e(t).
By the coincidence degree theory and some analysis skills, sufficient conditions for the existence of periodic solutions are established.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2019-AAM-18078

Annals of Applied Mathematics, Vol. 35 (2019), Iss. 2 : pp. 197–211

Published online:    2019-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    15

Keywords:    periodic solution p-Laplacian high-order neutral operator variable parameter.

Author Details

Shaowen Yao Email